# SDR SIMA20240916001

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 36,575 hours, 27,330 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF. RETURN TO SGF MTX INSP. ACCOMPLISHED COMPLETE SERVICING OF THE NOSE LANDING GEAR SHOCK STRUT IAW W/C 32-21-00-006 AND AMM 12-12-09. NO DEFECTS NOTED REF NRWC 780-SGF-01280 FOR RETRACTION AND EXTENTION. PERFORMED OPERATIONAL TEST OF THE LANDING. GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-33-00 NO DEFECTS NOTED
